# SDR 98FDEA00283

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65162794
- Condition: Corrosion
- Location: Bs 760-790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 2) ON LONGITUDINAL BEAM FLANGES AT RBL 24 BS 760 TO 790 WL 208.  *S/D*  REMOVED AND REPLACED LONGITUDINAL BEAM UPPER CHORD BS 740 TO 850, RBL 25 AND SEAT TRACK BS 760 TO 850, RBL 25, WL 208 PER FED-EX SRM 51-30-2 AND FED-EX DRAWING 65-16279.
